| Model Number |
HEXAVUE-SLC 1.0 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event and found that connections from the touch panel to the hexavue custom room rack required securing and tightening.The technician performed service activities, tested the function and operation, confirmed the device to be operating to specification, and returned the device to service.No additional issues have been reported.
Event or Problem Description
The user facility reported that their touch panel to their hexavue custom room rack was "flickering".The event did not occur during a patient procedure.No report of injury.